# SDR AALA20150310010

- Difficulty date: March 10, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- Aircraft time: 44,871 hours, 21,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Part time: 44,870 hours, 21,580 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD OVERWING EXIT DOORS, EMER EXIT LIGHTS INOPERATIVE ON BOTH SIDES.  R & R BATTERY PACK IAW AMM 33-53-00.  ALL CHECKED GOOD.
